# SDR REXA2018011500021

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 24,611 hours, 16,007 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Depleted
- Location: Crew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN DEPLETED TO 20 PSI.  REMOVED AND REPLACED THE CREW OXYGEN BOTTLE IAW AMM 35-11-03.  CHECKED GOOD.  OK FOR SERVICE
